# SDR ASAA1048081

- Difficulty date: July 9, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 57,368 hours, 35,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800224
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R HAD DAMAGED OVERSIZED HOLES FROM STA 314 370.  REMOVED DAMAGED AREA, INSTALLED REPAIR.
